# SDR SWAA960603

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1024
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED QD-CHECK, FOUND FUSELAGE SKIN DENTED AT BS 1024, RIGHT SIDE AT S17 AND AT BS 1064, RBL 7, WL 203.  INSTALLED REPAIR DOUBLERS PER BOEING SRM.
